# SDR AALA202306226507

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 32,081 hours, 6,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINETNANCE: SEAT 8AC EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED SEAT EMERGENCY LIGHTS AT SEAT 8AC AND PERFORMED A SATISFACTORY OPERATIONAL TEST PER A321 AMM 33-51-19-400-003-A AND AMM 33-51-19-000-003-A.
